Browsing Collection: Unique & Beautiful styles~ by AuroraSkye - Browse all
sea missing long hair fruit anyone Lite Brite  #2 Stand Out good friends. clay jug with flowers Blurry Mood the four horseman -MTHR- The Captain Watercolor and Ink TEMPTED Midnight Sky:please comment mountain landscape looking out window super textured man Shame  Landscapes Peace-o-topia Time Passage On D Day Hulk smash Lost butterfly. Reflections Strawberries reproduction of chambre aries Şainte~Ądresse 1864 ~ĄƦŢ ƊƎCO~ Stay. fish design Wednesday* Valkyrie (Wind) Heena Design Jenna MR ROOSTER1 spring breeze :) pathway to heaven Message in a bottle It'll be allright...  i dream to reach the sky life Dew Rose westward bound..in the desert. Forgotten but still there... With sadness and tears... False Tears Mona Lisa (my style) ...Mona Lisa... E-Mona

Damaged Rose

Damaged-Rose
16 Likes
Rate with ♥
65 Views
9  Cmnts
2 Favs
1 Collects

Artist description:
My medication is causing me to shake and this is the effect
Java Draw   Created Feb 20, 2012   640 x 460px    Unless noted Copyright 2012 Jessilator.

More by Jessilator

My Depression
Unnamed
Flamingo
The Magnetosphere
Action Man
Frodo

Collections with this Drawing

COMMENTS 9 Post a comment

AuroraSkye  Feb 23, 2012

Ooooooooooo This is sooo NEAT!!!! Sorry to hear about the side effect of your medication but I must say it sure makes NEAT art!!!! Will it pass if/when you get off of the depression meds? It really looks AWESOME! 5/5 Collection!

Carloc  Feb 21, 2012

I think you have created a very cool effect. I really like it. 5h

tytto  Feb 20, 2012

Very interesting drawing. 5/5h

Amethyste  Feb 20, 2012

To bad your medication cause you to shake.I know some medication who do that...Your drawing gave a good example of how you feel . Lest hope you will feel better....Nice drawing...5/5

PainfulRemedy  Feb 20, 2012

It looks all the more fascinating though! Being an imperfect rose and all. Is your medication supposed to cause you to shake? I like the contrast between the dour chalcedony background and the rhodochrosite shades of the skeletal rose. 5/5 and faves.

Jessilator replied:  Feb 21, 2012

I have gained a side effect from medication for depression called Serotonin syndrome which includes shaking

ace63  Feb 20, 2012

nice and interesting 5/5

Vampirebite14  Feb 20, 2012

Great drawing!

Diona Davis  Feb 20, 2012

Cool looking draw!!

Page   1 
119 online members & visitors
See who's online
Follow us on:
RateMyDrawings on FacebookRateMyDrawings on YouTube RateMyDrawings on Twitter

About RateMyDrawings Terms & Conditions Advertise on RMD Privacy Policy Donate Behavior Guide

Mixart New Media LLC. Online Art Communities
As creators of drawings, you own the rights to your own drawings. Respect copyright protected artwork.
More information in our Terms and Copyright Policy.